# SDR CALA2017102303755

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 43,637 hours, 13,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: R2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AFT EMERGENCY EXIT DOOR SLIDE LIGHT INOP. SECURED LAMP IN SOCKET. INDICATED SLIDE LIGHT OPS CHECKS GOOD. REF MM 33-51-06.
